Your Questions About Adhd Medications Side Effects

Lizzie asks…

What are the side effects to these medications?

I went to a doctor and they diagnosed me for having severe manic depression, daylight hallusenations, bipolar disorder, border line persoallity, severe anexity, insomnia, and ADHD.
They perscribed me Adderrall, Welbutrin, Lithium, Attarax, L-Theanine, Xanex, and Trazodone. What are the side effects of these medications and what do they do? I just wanna get some info before taking any…

barry jennings answers:

That’s quite a cocktail there…

I’d recommend you go to erowid.org (they would have probably all the information you would ever want on nearly every drug)

Also, talk to your doctor, or the pharmacist.

David asks…

Experiencing side effects of ADHD medication… what should I do?

I was diagnosed with ADHD on Friday (April 6th) and began taking Concerta, a stimulant methylphenidate, on Saturday (April 7th). At the moment I’m 20 years old and taking a 36 mg pill every morning. Before I started taking the medication I would go to sleep around 1:00 AM, but ever since I started taking Concerta I haven’t been tired at all, and so the last time I slept was Friday night. I haven’t slept in over 40 hours and yet I’m still wide awake!

Oh, and I’m not hungry at all, either. Before I started on the medication I had an average appetite, but now I have none. I’ve been eating very little, and the only reason why I’m eating at all is because I know it’s bad to just stop eating.

I realize it’s only been three days so far, which is why I haven’t done anything yet. Will these side effects go away in a couple of days? I’m on spring break right now so not sleeping at all isn’t bothering me too much, but I’m starting to think I should lower the dosage or change medication. What should I do?

barry jennings answers:

Those are actually the most common side-effects of pretty much every ADHD medication.
If they continue to be that bad you should definitely tell your doctor about it so he can lower the dosage or change the medication like you said.

Powered by Yahoo! Answers

Leave a Reply

Your email address will not be published. Required fields are marked *